# SDR SWAA2023072881938

- Difficulty date: July 25, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 58,320 hours, 34,836 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT UPPER HORIZONTAL STAB TO BODY FRONT SLIDING SEAL IS CRACKED.<[01] REMOVED AND REPLACED SEAL PER AMM 53-31-31
